MAUDE Adverse Event Report: ROCHE DIAGNOSTICS POTASSIUM ELECTRODE; ELECTRODE, ION SPECIFIC, POTASSIUM

ROCHE DIAGNOSTICS POTASSIUM ELECTRODE; ELECTRODE, ION SPECIFIC, POTASSIUM
Catalog Number 10825441001
Medical Device Problem Codes Incorrect Measurement (1383); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of discrepant results for 2 patient samples tested for potassium electrode (k) on a cobas 6000 c (501) module.Patient 1 initial k result was 6.1 mmol/l.This result did not correspond to the patient¿s previous k result, and the sample was repeated.The repeat result was 5.0 mmol/l.Patient 2 initial k result was 6.5 mmol/l.The customer noticed that qc failed after the initial result and repeated the sample.The repeat result was 5.91 mmol/l.
 
Additional Manufacturer Narrative
The c501 module serial number was (b)(6).On 14-apr-2025, the customer wiped the electrodes, primed the reagents, and performed an ise check.On 15-apr-2025, the customer replaced the fluids and the electrodes and performed an ise check.Calibration and qc were acceptable.The investigation is ongoing.
 
Additional Manufacturer Narrative
Qc was acceptable.No issues were identified during a review of the alarm trace data.The field service engineer (fse) could not find a cause for the event.A hardware check was performed, and no issues were identified.Precision study results were within specification.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
POTASSIUM ELECTRODE
Common Device Name
ELECTRODE, ION SPECIFIC, POTASSIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21969252
Report Number1823260-2025-01398
Device Sequence Number20936250
Product Code CEM
UDI-Device Identifier07613336227770
UDI-Public07613336227770
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10825441001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR
Patient SexMale